MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM; HEMODIALYSIS SYSTEM FOR HOME USE
Model Number 2008K@HOME
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed by a fresenius regional equipment specialist (res).The biomedical technician (biomed) reportedly replaced the blood pump and the air detector, and reseated and the card cage boards to resolve the issue.Following parts replacement, the unit was returned to service at the patient¿s home without a recurrence of the event as reported.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances or any associated rework during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
A biomedical engineer (biomed) reported that a home hemodialysis (hd) patient was having issues returning their blood at the end of hd treatment while using a fresenius 2008k@home hd machine.The patient reportedly was unable to return his blood at the end of treatment when the message ¿tx disconnect?¿ appeared on the machine for re-infusion.The estimated blood loss was 100ml.There was no patient injury or adverse reaction reported.No medical intervention was required.Following the event, the biomed evaluated the machine at the patient¿s home.The biomed replaced the blood pump and the air detector, and reseated and the card cage boards.The patient continues to use the machine and did not miss any treatments or have any further issues.No parts are reported to be available to be returned to the manufacturer for analysis.

Brand Name
2008K@HOME HEMODIALYSIS SYSTEM
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7224739
Report Number2937457-2018-00283
Device Sequence Number16404709
Product Code ONW
UDI-Device Identifier00840861100941
UDI-Public00840861100941
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K070049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2008K@HOME
Device Catalogue Number190828
Was Device Available for Evaluation? No
Device Age MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2018
Initial Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1